# SDR P5CA2021092000353

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: TLS24972
- Part serial: 10800C15F
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY  PORTABLE  OXYGEN  FULL  FACE  MASK DUE TIIME  CHANGE  P/N   10800C15F     S/N  TLS24972    MF  31 JUL 18(  REMOVED &  REPLACED  PORTABLE  OXYGEN  FULL FACE  MASK  AS  PER  B767-300    FAMM  35-31-00  )
